Turgay  Bayraktar

Türkçe sürüm

Turgay Bayraktar

E-mail : tbayraktarsabanciuniv.edu

Personal web page

Education :

B. Sc.  Middle East Technical University (2002)
M. Sc. Middle East Technical University (2005)
Ph.D.   Indiana University (2012)

Areas of Interest :

Several Complex Variables, Holomorphic Dynamics, Complex Geometry

Awards :

  • Bilim Akademisi BAGEP Ödülü - Bilim Akademisi  2019

Publications :

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman and Lu, Chinh H. (2019) "Pluripotential theory and convex bodies: large deviation principle", Arkiv for Matematik, Vol.57, No.2, 247-283 (SCI)
Bayraktar, Turgay (2019) "On global universality for zeros of random polynomials", Hacettepe Journal of Mathematics and Statistics, Vol.48, No.2, 384-398 (SCI)
Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) "A survey on zeros of random holomorphic sections", Dolomites Research Notes on Approximation (SI), Vol.11, No.4, 1-19 (ESCI)
Bayraktar, Turgay (2018) "Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights", Potential Analysis, Vol.48, No.4, 459-471 (SCI)
Bayraktar, Turgay (2018) "Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k", Conformal Geometry and Dynamics, Vol.22, 45-61 (ESCI)
Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) "Pluripotential theory and convex bodies", Sbornik Mathematics, Vol.209, No.3, 352-384 (SCI)
Bayraktar, Turgay (2017) "Asymptotic normality of linear statistics of zeros of random polynomials", Proceedings of the American Mathematical Society, Vol.145, No.7, 2917-2929 (SCI)
Bayraktar, Turgay (2017) "Zero distribution of random sparse polynomials", Michigan Mathematical Journal , Vol.66, No.2, 389-419 (SCI)
Before SU Publications:
  • Bayraktar, T., 2016, Equidistribution of zeros of random holomorphic sections, Indiana University Mathematics Journal, 65, no. 5, 1759-1793.
  • Bayraktar, T., 2015, Ergodic properties of random holomorphic endomorphisms of P^k, International Mathematics Research Notices IMRN, no. 4, 927-959.
  • Bayraktar, T. and Cantat S., 2013, Constraints on automorphism groups of higher dimensional manifolds, Journal of Mathematical Analysis and Applications, 405, no. 1, 209-213.
  • Bayraktar, T., 2013, Equidistribution toward the Green current in big cohomology classes, International Journal of Mathematics, no. 10, 1350080, 25 pp.
  • Bayraktar, T., 2013, Green currents for meromorphic maps of compact Kaehler manifolds, Journal of  Geometric Analysis, 23, no. 2, 970-998.